| Model Number |
PDVL5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo device on (b)(6) 2025.It was stated that the patient had no real symptoms but that the surgeon just decided to fuse.The implant was removed on (b)(6) 2025.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was not returned following the removal surgery therefore no device history can be completed.Additionally, no pre-removal imaging was provided.There were no anomalies identified during the complaint investigation.A reason for the removal is unknown.This submission is 1 of 1 devices involved in this event.
Event or Problem Description
A patient was implanted with a pdc vivo device on (b)(6) 2025.It was stated that the patient had no real symptoms but that the surgeon just decided to fuse.The implant was removed on (b)(6) 2025.